Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 31, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Dec 17, 2021, 7:17 PM CST for Cherokee County, Delaware County, Oklahoma. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2021, 7:17 PM CST (01:17 UTC)
- Expired
- Dec 18, 2021, 7:07 PM CST
- In force
- 24 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 9.32 ft at Dec 18, 2021, 12:00 AM CST.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
431
WGUS84 KTSA 180117
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
717 PM CST Fri Dec 17 2021
...The National Weather Service in Tulsa has issued a Flood Advisory
for the following rivers in Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-041-181330-
/O.NEW.KTSA.FL.Y.0031.211218T0117Z-211219T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
717 PM CST Fri Dec 17 2021
...FLOOD ADVISORY IN EFFECT FROM THIS EVENING THROUGH SATURDAY
EVENING...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Flint Creek near Kansas.
* WHEN...From this evening to early Sunday morning.
* IMPACTS...At 8.0 feet, Flint Creek threatens individual campsites
and becomes dangerous for recreational floating.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Friday the stage was 7.5 feet.
- Forecast...The river is expected to rise to a crest of 9.5
feet Saturday morning.
- Action stage is 8.0 feet.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483
$$5 follow-up statements
394
WGUS84 KTSA 180533
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
1133 PM CST Fri Dec 17 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-041-181745-
/O.EXT.KTSA.FL.Y.0031.000000T0000Z-211219T1200Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1133 PM CST Fri Dec 17 2021
...FLOOD ADVISORY NOW IN EFFECT FROM THIS EVENING THROUGH LATE
SATURDAY NIGHT...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Flint Creek near Kansas.
* WHEN...Until Sunday morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from Fidlers Bend to
Chewey Bridge. Permanent campgrounds and farmlands are affected.
Turbulence makes the river unsafe for floating.
* ADDITIONAL DETAILS...
- At 10:30 PM CST Friday the stage was 9.5 feet.
- Forecast...The river is expected to rise to a crest of 10.1
feet tomorrow morning.
- Action stage is 8.0 feet.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483
$$632
WGUS84 KTSA 180649 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
1249 AM CST Sat Dec 18 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-041-181900-
/O.CON.KTSA.FL.Y.0031.000000T0000Z-211219T1200Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1249 AM CST Sat Dec 18 2021
...FLOOD ADVISORY REMAINS IN EFFECT FROM EARLY THIS MORNING THROUGH
LATE TONIGHT...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Flint Creek near Kansas.
* WHEN...Until tomorrow morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from Fidlers Bend to
Chewey Bridge. Permanent campgrounds and farmlands are affected.
Turbulence makes the river unsafe for floating.
* ADDITIONAL DETAILS...
- At 12:30 AM CST Saturday the stage was 9.4 feet.
- Forecast...The river is expected to rise to a crest of 10.1
feet this morning.
- Action stage is 8.0 feet.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483
$$572
WGUS84 KTSA 181416
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
816 AM CST Sat Dec 18 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-041-190230-
/O.EXT.KTSA.FL.Y.0031.000000T0000Z-211219T0600Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
816 AM CST Sat Dec 18 2021
...FLOOD ADVISORY NOW IN EFFECT FROM THIS MORNING THROUGH THIS
EVENING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Flint Creek near Kansas.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 8.0 feet, Flint Creek threatens individual campsites
and becomes dangerous for recreational floating.
* ADDITIONAL DETAILS...
- At 7:30 AM CST Saturday the stage was 8.7 feet.
- Forecast...The river is expected to fall and remain below
flood stage.
- Action stage is 8.0 feet.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483
$$
RBD502
WGUS84 KTSA 181906
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
106 PM CST Sat Dec 18 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-041-190715-
/O.EXT.KTSA.FL.Y.0031.000000T0000Z-000000T0000Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
106 PM CST Sat Dec 18 2021
...FLOOD ADVISORY NOW IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Flint Creek near Kansas.
* WHEN...Until further notice.
* IMPACTS...At 8.0 feet, Flint Creek threatens individual campsites
and becomes dangerous for recreational floating.
* ADDITIONAL DETAILS...
- At 12:30 PM CST Saturday the stage was 8.2 feet.
- Forecast...The river is expected to fall and remain below
flood stage.
- Action stage is 8.0 feet.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483
$$
RBD726
WGUS84 KTSA 190107 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
707 PM CST Sat Dec 18 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-041-190215-
/O.CAN.KTSA.FL.Y.0031.000000T0000Z-211219T0107Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
707 PM CST Sat Dec 18 2021
...FLOOD ADVISORY IS CANCELLED...
The Flood Advisory is cancelled for
the Flint Creek near Kansas.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Saturday the stage was 7.9 feet.
- Forecast...The river is expected to continue to fall and
remain below flood stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483
$$
MABWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Dec 17, 5:49 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Dec 17, 5:49 PM CST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
549 PM CST Fri Dec 17 2021
...New AVIATION...
.SHORT TERM...
(Through Tonight)
Issued at 127 PM CST Fri Dec 17 2021
Flooding threat increasing this afternoon across portions of
east-central Oklahoma and northwest Arkansas as thunderstorms with
heavy rainfall continue to train over the same areas. Warm front
continues to lift slowly north, currently located just south of
I-40. South of boundary in the warm sector across southeast
Oklahoma, MLCAPES are forecast to climb to around 1500 J/kg by mid
to late afternoon. A few strong to severe surface based storms
will be possible near the front with damaging winds and marginally
severe hail possible. To a lesser extent, a limited tornado
threat can not be ruled out given the low level shear profiles
progged this afternoon/evening.
The main threat this afternoon through tonight remains the potential
for heavy rain and flash flooding, some locally significant.
PWATs have climbed to near historical levels for this time of year
(1.4 inches) and with very strong 925-850 mb moisture transport
persisting, storms will continue to train over the same areas
with heavy rainfall likely. Widespread 2-3 inch rain amounts are
expected with the potential for 5-6 inches locally. A few counties
could still be added on the north/south side of the flood watch,
but for now, current configuration looks good. The heavier rainfall
will begin to shift southeast of the region late tonight/early
Saturday morning with the flooding threat decreasing as cold front
sweeps south.
&&
.LONG TERM...
(Saturday through Friday)
Issued at 127 PM CST Fri Dec 17 2021
A more tranquil weather pattern is expected this weekend through
much of next week as series of cold fronts move through the region
with limited chances for rainfall. Temperatures will remain below
normal this weekend with a slow warming trend through the work
week. We should see high temperatures back into the 60s by late
week.
&&
.AVIATION...
(00Z TAFS)
Issued at 544 PM CST Fri Dec 17 2021
IFR to MVFR conditions will continue this evening at the northeast
Oklahoma and far northwest Arkansas sites to the north of a nearly
stationary frontal boundary that may ooze a bit south this evening
due to persistent convection to its north. This convection will
generally remain south of KBVO, but will affect the other sites
north of the frontal boundary.
A stronger cold front will sweep southeast across the area later
this evening and overnight, with a period of MVFR to IFR ceilings
in its wake. VFR conditions will return to the northeast Oklahoma
sites by later tonight, and to the southeast Oklahoma and northwest
Arkansas sites by Saturday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 45 22 46 / 40 0 0 0
FSM 45 51 28 48 / 100 30 0 0
MLC 41 48 25 46 / 100 20 0 0
BVO 33 43 19 43 / 30 0 0 0
FYV 37 47 21 47 / 100 10 0 0
BYV 39 45 25 45 / 100 10 0 0
MKO 39 45 24 43 / 90 10 0 0
MIO 35 42 21 43 / 40 0 0 0
F10 39 46 23 44 / 80 10 0 0
HHW 45 52 28 47 / 100 50 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ063-068>076.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...05Hazardous weather outlook, Dec 17, 5:24 PM CST, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 524 PM CST Fri Dec 17 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181145- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 524 PM CST Fri Dec 17 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast Oklahoma into Western Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Elevated. AREA...East Central and Southeast Oklahoma and also Western Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms will continue to spread east and northeast into this evening ahead of a cold front moving into northeast Oklahoma. Majority of the activity should be mainly along and south of Interstate 44 in eastern Oklahoma and also across northwest Arkansas. A second frontal boundary near Interstate 40 combined with instability across Southeast Oklahoma was allowing for a severe weather potential with hail to the size of quarters and damaging winds the primary threats. A non zero tornado potential also remained possible along and south of this second boundary in southeast Oklahoma. These severe potentials will remain possible into the evening hours. Ample amounts of moisture over the region was also creating periods of heavy rainfall with increasing flash flood conditions across parts of east central and southeast Oklahoma as well as northwest Arkansas. Additional rainfall of 1 to 2 inches and locally higher remain possible into tonight across these locations. A Flood Watch remains in effect through tonight. Showers and thunderstorms are expected to begin pushing southeast across the region mid evening into the overnight hours as the cold front sweeps through eastern Oklahoma and northwest Arkansas. Severe potentials are forecast to weaken overnight tonight with precipitation exiting southeast Oklahoma and western Arkansas Saturday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...High Wind Potential. SUNDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Breezy north winds and much colder weather are forecast for Saturday. Dry weather will continue into next week along with a modest warming trend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Dec 17, 3:02 PM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
302 PM CST Fri Dec 17 2021
OKZ071-073-172145-
Pittsburg OK-McIntosh OK-
302 PM CST Fri Dec 17 2021
...A strong thunderstorm will impact portions of southwestern
McIntosh and northwestern Pittsburg Counties through 345 PM CST...
At 302 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
west of Scipio, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Crowder... Indianola...
Hanna... Scipio...
Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
3515 9601 3515 9598 3523 9598 3533 9586
3509 9564 3497 9606 3501 9609 3505 9609
TIME...MOT...LOC 2102Z 237DEG 23KT 3508 9604
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 17, 6:12 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CST Fri Dec 17 2021
OKZ073>075-180045-
Haskell OK-Pittsburg OK-Latimer OK-
612 PM CST Fri Dec 17 2021
...A strong thunderstorm will impact portions of west central
Haskell, northwestern Latimer and northeastern Pittsburg Counties
through 645 PM CST...
At 612 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Crowder, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Quinton... Crowder...
Canadian... Indianola...
Arrowhead State Park... Blocker...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3515 9587 3518 9577 3518 9576 3519 9574
3519 9572 3520 9571 3521 9568 3522 9568
3524 9560 3523 9562 3522 9561 3525 9557
3526 9551 3527 9552 3531 9541 3498 9534
3500 9585
TIME...MOT...LOC 0012Z 251DEG 39KT 3506 9576
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 17, 6:43 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
643 PM CST Fri Dec 17 2021
OKZ070-071-073-074-180115-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
643 PM CST Fri Dec 17 2021
...A strong thunderstorm will impact portions of western Haskell,
east central McIntosh, northeastern Pittsburg and southeastern
Muskogee Counties through 715 PM CST...
At 643 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
west of Enterprise, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Stigler... Quinton...
Porum... Webbers Falls...
Whitefield... Kinta...
Briartown... Enterprise...
This includes Interstate 40 in Oklahoma between mile markers 285 and
288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3534 9557 3550 9511 3549 9510 3510 9501
3515 9555
TIME...MOT...LOC 0043Z 252DEG 30KT 3521 9547
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 17, 6:47 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
647 PM CST Fri Dec 17 2021
OKZ073-180115-
Pittsburg OK-
647 PM CST Fri Dec 17 2021
...A strong thunderstorm will impact portions of northwestern
Pittsburg County through 715 PM CST...
At 647 PM CST, Doppler radar indicated a strong thunderstorm over
Stuart, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Mcalester... Krebs...
Savanna... Alderson...
Indianola... Mcalester Regional Airport...
Haywood... Scipio...
Arpelar... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3505 9608 3506 9607 3509 9606 3510 9605
3515 9593 3514 9591 3516 9588 3520 9579
3518 9576 3519 9575 3518 9571 3486 9561
3480 9609
TIME...MOT...LOC 0047Z 244DEG 32KT 3490 9613
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 17, 7:15 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
715 PM CST Fri Dec 17 2021
OKZ068-070-072-074-180145-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
715 PM CST Fri Dec 17 2021
...A strong thunderstorm will impact portions of northeastern
Haskell, western Sequoyah, southeastern Cherokee and east central
Muskogee Counties through 745 PM CST...
At 715 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
south of Webbers Falls, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Sallisaw... Vian...
Gore... Webbers Falls...
Gans... Marble City...
Tamaha... Brushy Lake State Park...
Mc Key... Box...
This includes Interstate 40 in Oklahoma between mile markers 285 and
315.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3528 9508 3548 9516 3575 9485 3567 9481
3564 9481 3564 9479 3539 9465
TIME...MOT...LOC 0115Z 244DEG 31KT 3541 9512
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 17, 7:17 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
717 PM CST Fri Dec 17 2021
OKZ071-073>075-180145-
Haskell OK-Pittsburg OK-Latimer OK-McIntosh OK-
717 PM CST Fri Dec 17 2021
...A strong thunderstorm will impact portions of southwestern
Haskell, southeastern McIntosh, northwestern Latimer and central
Pittsburg Counties through 745 PM CST...
At 716 PM CST, Doppler radar indicated a cluster of strong
thunderstorms 6 miles southeast of Scipio, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Mcalester... Wilburton...
Eufaula... Krebs...
Quinton... Crowder...
Alderson... Canadian...
Indianola... Haywood...
Blocker... Robbers Cave State Park...
Arrowhead State Park... Mcalester Regional Airport...
Scipio... Arpelar...
Dow... Bache...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3511 9604 3512 9603 3512 9601 3513 9601
3541 9545 3491 9528 3482 9598 3510 9606
TIME...MOT...LOC 0116Z 244DEG 31KT 3502 9585
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 6:12 PM CST | Special Weather Statement | TSA | McIntosh | 33 min |
| Dec 17, 6:43 PM CST | Special Weather Statement | TSA | Haskell | 32 min |
| Dec 17, 6:47 PM CST | Special Weather Statement | TSA | Pittsburg | 28 min |
| Dec 17, 6:48 PM CST | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 4 hr |
| Dec 17, 7:11 PM CST | River Flood Warning | TSA | Adair, Cherokee, Delaware | 40 hr |
| Dec 17, 7:15 PM CST | Special Weather Statement | TSA | Sequoyah | 30 min |
| Dec 17, 7:17 PM CST | Special Weather Statement | TSA | Pittsburg | 28 min |
| Dec 17, 7:41 PM CST | Special Weather Statement | TSA | Pittsburg | 34 min |
| Dec 17, 7:49 PM CST | Special Weather Statement | TSA | Pittsburg | 26 min |
| Dec 17, 8:10 PM CST | Special Weather Statement | TSA | Pittsburg | 35 min |
| Dec 17, 8:15 PM CST | Special Weather Statement | TSA | Pittsburg | 30 min |
| Dec 17, 8:39 PM CST | Special Weather Statement | TSA | Latimer | 36 min |
| Dec 17, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 36 min |
| Dec 17, 9:18 PM CST | Special Weather Statement | TSA | Haskell | 42 min |
| Dec 17, 9:46 PM CST | Special Weather Statement | TSA | Sequoyah | 44 min |
| Dec 17, 10:27 PM CST | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| Dec 17, 11:50 PM CST | Areal Flood Advisory | TSA | Latimer, LeFlore | 4 hr |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.